# SDR 9806529310

- Difficulty date: April 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N313RC
- Make and model: Doug DC-9-82
- Aircraft serial: 48091
- System (JASC): 3350 · Emergency Lighting
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTED THE FORWARD FLASHLIGHT AT THE AFT FLIGHT ATTENDANT STATION INOPERAITVE.  MAINTENANCE REPLACED THE FLASHLIGHT, OPERATIONAL CHECK NORMAL.
